# SDR SWAA2022053104757

- Difficulty date: May 5, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 46,470 hours, 32,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A750227
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS 727E TO BS 807 LBL 21.8 WL 158.5 AT AFT CARGO COMPARTMENT 2022-231035 / [01] REPLACED SUPPORT ZEE LOCATED BETWEEN BS 727 TO BS 847 LBL 21.8 WL 158.5 AT AFT CARGO IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 AND DRAWING 146A7500 REV:A SEE INDIVIDUAL SINGOFFS BELOW;[02] REPLACED SUPPORT ZEE LOCATED BETWEEN BS 727 TO BS 847 LBL 21.8 WL 158.5 AT AFT CARGO IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 AND DRAWING 146A7500 REV:A SEE INDIVIDUAL SINGOFFS BELOW.. RII ITEM
